# SDR SWAA010083

- Difficulty date: January 11, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N103SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23109
- Aircraft time: 54,639 hours, 57,923 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101073
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND AFT SVC AND ENTRY DOOR EMERGENCY EXIT OVERHEAD LIGHT ASSY  INOP.  RELAMPED LIGHT ASSY''''S PER MM.
